Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2007, 1:19 PM CDT for Craig County, Nowata County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2007, 1:19 PM CDT (18:19 UTC)
- Expired
- Apr 25, 2007, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Craig County, OK, Nowata County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:11 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 251820 SVRTSA OKC035-105-251900- /O.NEW.KTSA.SV.W.0065.070425T1819Z-070425T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 119 PM CDT WED APR 25 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA EASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 200 PM CDT * AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF CENTRALIA... MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRALIA AND HOLLOW. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3677 9556 3666 9545 3688 9517 3693 9543 $$
1 follow-up statement
000 WWUS54 KTSA 251843 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 143 PM CDT WED APR 25 2007 OKC105-251853- /O.CAN.KTSA.SV.W.0065.000000T0000Z-070425T1900Z/ NOWATA OK- 143 PM CDT WED APR 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NOWATA COUNTY IS CANCELLED... LAT...LON 3677 9547 3671 9544 3688 9517 3693 9543 $$ OKC035-251900- /O.CON.KTSA.SV.W.0065.000000T0000Z-070425T1900Z/ CRAIG OK- 143 PM CDT WED APR 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR WESTERN CRAIG COUNTY... AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CENTRALIA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRALIA... CENTRAILIA AND HOLLOW. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3677 9547 3671 9544 3688 9517 3693 9543 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:19 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 25, 1:19 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 119 PM CDT WED APR 25 2007 .DISCUSSION... WILL ISSUE A QUICK UPDATE TO INCLUDE MENTION OF SEVERE THUNDERSTORM WATCH #187 FOR MUCH OF EASTERN OKLAHOMA AND PARTS OF FAR NORTHWEST ARKANSAS. OTHERWISE...REST OF FORECAST WILL BE LEFT AS IS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....10
Hazardous weather outlook, Apr 25, 11:59 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1159 AM CDT WED APR 25 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1158 AM CDT WED APR 25 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... AN UPPER LOW OVER NORTH CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS LATE THIS MORNING WILL CONTINUE TO TRACK EAST AND AFFECT NORTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS THROUGH THIS EVENING. THE ASSOCIATED SURFACE LOW WILL MOVE INTO NORTHEAST OKLAHOMA BY EARLY AFTERNOON...WHILE THE ATTENDANT COLD FRONT PUSHES INTO WESTERN ARKANSAS BY LATE AFTERNOON OR EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS PARTS OF NORTH CENTRAL AND NORTHEAST OKLAHOMA...IN ASSOCIATION WITH THE COLD MID-LEVEL TEMPERATURES AND RESULTANT STEEPENING LAPSE RATES. THIS AREA OF INSTABILITY WILL MOVE ACROSS THE REMAINDER OF NORTHEAST OKLAHOMA THIS AFTERNOON...WHICH MAY RESULT IN SCATTERED SEVERE THUNDERSTORMS. THE THREAT FOR SEVERE WEATHER WILL ALSO BE PRESENT OUT AHEAD OF THE FRONT ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS FEATURE WILL PROVIDE AMPLE LIFT FOR THUNDERSTORM DEVELOPMENT JUST AHEAD OF THE BOUNDARY. WHILE LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT...THERE EXISTS THE POSSIBILITY OF AN ISOLATED TORNADO BENEATH THE COLD POOL ALOFT AS WELL AS ALONG THE FRONTAL BOUNDARY. THE OVERALL SEVERE WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AS THE UPPER LOW AND SURFACE FRONT MOVE EAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UPPER SYSTEM IN THE NORTHWESTERLY FLOW ALOFT WILL BRING A CHANCE OF THUNDERSTORMS FOR FRIDAY INTO EARLY SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 25, 9:42 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
942 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL 3 W BURBANK 36.69N 96.79W
04/25/2007 E0.88 INCH OSAGE OK TRAINED SPOTTER
HAIL COVERED ROAD ABOUT 3 MI WEST OF BURBANK...SOME HAIL
LARGE AS NICKELS.
&&
SAASpecial weather statement, Apr 25, 9:46 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT WED APR 25 2007
OKZ054-251545-
OSAGE OK-
946 AM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 946 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF SHIDLER...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...WEBB CITY...
FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 25, 11:42 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 3 N SKEDEE 36.42N 96.70W
04/24/2007 PAWNEE OK PUBLIC
LOTS OF TREE DAMAGE 2 TO 4 MILES NORTH OF SKEDEE TOWARD
ARKANSAS RIVER. POSSIBLE TORNADO.
0330 PM TSTM WND GST CLEVELAND 36.31N 96.46W
04/24/2007 E60.00 MPH PAWNEE OK POST OFFICE
SOME TREE DAMAGE. STRONGER WINDS JUST SOUTHEAST OF
CLEVELAND. ESTIMATED 60-65 MPH.
0332 PM TSTM WND GST OSAGE 36.29N 96.42W
04/24/2007 E60.00 MPH OSAGE OK FIRE DEPT/RESCUE
SOME TREE DAMAGE IN THE AREA.
0348 PM TSTM WND DMG 8 WSW SKIATOOK 36.32N 96.13W
04/24/2007 OSAGE OK PUBLIC
NUMEROUS TREES BLOWN DOWN AND UPROOTED AROUND ZINK RANCH.
&&
SAALocal storm report, Apr 25, 11:59 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG SOPER 34.03N 95.70W
04/24/2007 CHOCTAW OK POST OFFICE
LARGE TREE BLOWN DOWN.
0930 PM FLASH FLOOD SOPER 34.03N 95.70W
04/24/2007 CHOCTAW OK POST OFFICE
WIDESPREAD STREET FLOODING. WATER UP INTO ONE HOUSE.
0945 PM FLASH FLOOD 7 E RATTAN 34.20N 95.29W
04/24/2007 PUSHMATAHA OK PUBLIC
COUNTY ROAD UNDER WATER.
&&
SAASpecial weather statement, Apr 25, 12:47 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT WED APR 25 2007
OKZ056-057-061-251815-
CRAIG OK-NOWATA OK-ROGERS OK-
1247 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
EASTERN ROGERS...WESTERN CRAIG AND EASTERN NOWATA
AT 1247 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5
MILES EAST OF WATOVA...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG
STORM WAS LOCATED 3 MILES EAST OF CLAREMORE...ALSO MOVING NORTHEAST
AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...NOWATA...WATOVA...NEW ALLUWE...CLAREMORE...
TIAWAH...FOYIL...BUSHYHEAD...CHELSEA...CENTRALIA AND CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 25, 12:51 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT WED APR 25 2007
OKZ054-251815-
OSAGE OK-
1251 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
EASTERN OSAGE
AT 1251 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PERSHING...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG STORM WAS
LOCATED 10 MILES WEST OF HOMINY...ALSO MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...HOMINY...WYNONA...BARNSDALL...PERSHING...TALLANT
...NELAGONEY...OKESA AND BIGHEART.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:53 PM CDT | Flash Flood Warning | TSA | Pushmataha | 3 hr |
| Apr 24, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 40 min |
| Apr 25, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| Apr 25, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Apr 25, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 49 min |
| Apr 25, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 27 min |
| Apr 25, 2:13 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.